Generalized Symmetric Submanifolds of Euclidean Spaces.

O. Kowalski; I. Kulich

Mathematische Annalen (1987)

  • Volume: 277, page 67-78
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Kowalski, O., and Kulich, I.. "Generalized Symmetric Submanifolds of Euclidean Spaces.." Mathematische Annalen 277 (1987): 67-78. <http://eudml.org/doc/164235>.

@article{Kowalski1987,
author = {Kowalski, O., Kulich, I.},
journal = {Mathematische Annalen},
keywords = {symmetric submanifold; k-symmetric spaces; k-symmetric submanifold},
pages = {67-78},
title = {Generalized Symmetric Submanifolds of Euclidean Spaces.},
url = {http://eudml.org/doc/164235},
volume = {277},
year = {1987},
}

TY - JOUR
AU - Kowalski, O.
AU - Kulich, I.
TI - Generalized Symmetric Submanifolds of Euclidean Spaces.
JO - Mathematische Annalen
PY - 1987
VL - 277
SP - 67
EP - 78
KW - symmetric submanifold; k-symmetric spaces; k-symmetric submanifold
UR - http://eudml.org/doc/164235
ER -

NotesEmbed ?

top

You must be logged in to post comments.